| Catalog Number |
SSX-580 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of wound dehiscence and infection are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wound dehiscence and infection(early onset).
Event or Problem Description
Healthcare professional reported an implant removal due to an infection that caused an occurring wound opening.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: infection (early onset): unable to observe as it is not related to the device.Wound dehiscence: unable to observe as it is not related to the device.Additional observations: observed creases on the device.Observed deformation on the device.No further actions are required since no manufacturing issue is observed.
Event or Problem Description